Ventricular Tachycardia - My father has been diagnosed as having this VT, and is now on this... medicine that the doctors state have serious side effect. He also just had to get the pacemaker/diff in, due to this. He is 2 months out of surgery, and has NO energy, very weak, no appetite,very confused... all this is not my dad. Anyone that has had this issue or know of anyone, please help. I want my dad back to normal
It is unfortunate that no one has responded ... and that there doesn't seem to be a lot of feedback from people with different medical conditions. I don't know of anyone with this condition.
Perhaps call the American Heart Association. I'm sure they'll be able to give you more information/advise.
I also had Ventricular Tachycardia and was fitted with a ICD , which is different to a pacemaker .My doctor wants to increase my B/Bocker from 25mg to 100mg per day , we agreed OK provided it does NOT have any negative physical effects (weakness, fatigue, faint feeling etc) that are common with B/Blocker , if so then in my opinion the balance of life is all wrong and an alternative solution MUST be found .
All to often Doc's , try to fit paitients in to Pigeon hole boxes instead of treating us as individuals get your Dad to go back and request a review
Short answer: Your dad might not ever get his strength or stamina back. That being said, you/he need to discuss with his Health Care Provider your concerns, being that he/she is part of your care team. It could be that there are other issues coming to light now, and he needs to know about them to better tailor your dad's care. Keep in mind that after any major surgery and subsequent convalescent time, everyone's body is slow to get back to "normal." I have VT and had to have the ICD combo device 'installed' almost 4 years ago. Along with it I got a stent in one of the major arteries in my heart. I too experienced loss of endurance, of which I've not totally recovered to date. But you'll learn to adjust. It doesn't mean everything stops, it just means some restrictions, and taking it a bit slower than before. Good wishes to you and your dad.
hi there. i had vt for about 8 years before i was fixed by radio frequency ablation. unfortunately, one of the nasty side effects of taking beta blocker medications is the tiredness. as it suppresses the heartbeat, oxygen in the blood doesn't get evenly distributed throughout the body and fatigue occurs. i remember dropping things like money and pens often due to lethargy. i would also sleep for 12 hours regularly, which i never did beforehand. if r.f.a. is suggested for your dad, i strongly recommend it - it gave me my life back :-) i hope everything goes ok for him
I passed out for about 10 seconds about 7 years ago, I was diagnost as having VT. My doctor put in a pacmaker and put me on pacerone. I went in for regular pacemaker checks every three months and never saw the doctor for three years. I changed doctors and my new cartiologist said I did not have VT but AT and he upped my dosage of pacerone. According to the computer this is a very dangerous drug with many side effects. It has now been 8 years since inserting of pacemaker which was only supposed to last 4 to 5 years. Now side effects have started kicking in, constant cough, face and head sores, no energy and I have to go to doctor every month for pacemaker check and he still keeps me on pacerone. I'm looking for a doctor who will help get me off this dangerous drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2009 • 1 answer
Posted 7 Nov 2011 • 3 answers
Hi, just came across this group trying to find out info on Ventricular tachycardia. I went to heart?
Posted 23 Mar 2013 • 2 answers
Posted 12 Sep 2015 • 0 answers
Posted 2 May 2017 • 0 answers